PDA

View Full Version : My experiences with E/C so far, but I have a few questions..



LivingLarge3607
11-19-2009, 05:12 PM
Well, ive been on the E/C stack for the last 5 days. The first three days, I was so hyper like everyone talked about. I was very pumped & had insane workouts. But, the last two or three days, ive began to develop severe mood swings. One minute im depressed, and the next im extremely happy. By the 5th day (today), I have been depressed all day. I am very tired and feel weak. It has been getting progressively worse (weak/tired feeling) since Day #3.

Weight: 151 lbs
Age: 23
Current Body Fat: 11% as of last week (Goal is 9% by next week) [Measured with body fat calipers]
Sleep: Getting 8-8.5 hours of sleep per night.
My Goal: Trying to achieve that 6-pack ive always wanted!
Below is my diet:

Breakfast: 1/2 cup Oatmeal, 1 Banana, 1 Scoop ON Nitrocore
I also take my first dose of E/C here, 1 400mg NOW EGCG, 1 ON fish oil pill, 1 Centrum Multivitamin

Pre-Workout: 1 Scoop ON Whey Protein

>WorkOut< : Cardio is done 5 days a week, 45 minutes-1 hour. (Stationary Bicycle = 25 miles or Real on-the-road moutain cyling = 10 miles.) I also use free weights every other day, ab exercising every other day as well.

After Workout: 1 Scoop ON Whey Protein, 4-6oz grilled chicken breast, 1/2 cup-1 cup of broccoli, 1/2 cup brown rice

Snack: Nuts, banana, 1 400mg NOW EGCG, 1 ON fish oil pill

Dinner: 6-8oz chicken, 1 cup broccoli, maybe some brown rice as well

Late night 9pm: 1 Scoop ON Casein Protein, 1 Cup broccoli

Throughout the day I eat misc items too, such as a Fiber One bar, nuts, dried apricots, an apple. Basically whenever. I drink anywhere from 128oz-160oz of water every day. I drink nothing but water only.

Is it my diet which is causing a loss of energy now while on the EC stack? I constantly feel disoriented. I am not experiencing any heavy crashing like I was the first day or two either. Also, my sex drive is virtually gone. I dont get it? Should I continue as these are just the beginning side effects, or should I just come off the EC stack? Also, it seems like I am ALWAYS hungry. I have no appetite surpression, at all really.

I am following HotNFit.com's dosing. Currently im taking 1 full dose at 8am. .5e/.5c at 12pm, and .5e/.5c at 4pm.

Let me know.
Thanks

Nutshell20
11-20-2009, 04:31 AM
Stop taking it, you don't need it. You can lose fat without an EC stack.

Iam918
11-20-2009, 05:49 AM
track yer calories for a day or three @ any calorie tracking site, you may be under eating too much for as active as you are.

jay24k
11-20-2009, 07:53 AM
It can cause it. From what I read it only increases caloric burn about 10%. If you are experiencing side effects, then the answer is simple. Cut it out. I used to get upset and angry easier and I learned to control it. If it is difficult to do, cut it out. It's not worth it imo if it was me.